MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; DBD-MORSE,MAN,CL.3V,200/RH/OFF-PKG

MEDLINE INDUSTRIES, LP - NAMIC; DBD-MORSE,MAN,CL.3V,200/RH/OFF-PKG
Catalog Number 70039301
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the facility, "when the hand injection syringe was screwed onto the luer lock connection on the transducer, the hand injection syringe would unwind itself from the transducer, connection point not secure.".
 
Additional Manufacturer Narrative
According to the facility, "when the hand injection syringe was screwed onto the luer lock connection on the transducer, the hand injection syringe would unwind itself from the transducer, connection point not secure." per the facility, the faulty device was detected before use on patient.Only a procedural delay reported due to need to set up a second set.No additional information at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Additional Manufacturer Narrative
Update to e1: customer telephone number.

Common Device Name
DBD-MORSE,MAN,CL.3V,200/RH/OFF-PKG
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
danielle pohlman
three lakes drive
northfield, IL 60093-2753
MDR Report Key23360767
Report Number3015910259-2025-00094
Device Sequence Number8797570
Product Code OEQ
UDI-Device Identifier10193489065176
UDI-Public10193489065176
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number70039301
Device Lot Number0000085362
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight83 KG